Banach Journal of Mathematical Analysis

On a class of univalent functions defined by Salagean differential operator

Georgia Irina Oros, Roxana Sendrutiu, and Adela Olimpia Taut

Full-text: Open access


By using a certain operator $S^n$, we introduce a class of holomorphic functions $S_n(\beta )$, and obtain some subordination results. We also show that the set $S_n(\beta )$ is convex and obtain some new differential subordinations related to certain integral operators.

Article information

Banach J. Math. Anal., Volume 3, Number 1 (2009), 61-67.

First available in Project Euclid: 21 April 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30C80: Maximum principle; Schwarz's lemma, Lindelöf principle, analogues and generalizations; subordination
Secondary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 30A20 34A40: Differential inequalities [See also 26D20]

differential operator differential subordination dominant best dominant


Taut, Adela Olimpia; Oros, Georgia Irina; Sendrutiu, Roxana. On a class of univalent functions defined by Salagean differential operator. Banach J. Math. Anal. 3 (2009), no. 1, 61--67. doi:10.15352/bjma/1240336424.

Export citation


  • G. Oros and G.I. Oros, A Class of Holomorphic Function II, Libertas Math., 23 (2003), 65–-68.
  • G.S. Sălăgean, Subclasses of univalent functions, Complex Analysis–Fift Romanian–Finnish Seminar, Part 1 (Bucharest, 1981), 362–372, Lecture Notes in Math., 1013, Springer, Berlin 1983.
  • D.J. Hallenbeck and S. Ruscheweyh, Subordination by convex functions, Proc. Amer. Math. Soc., 52 (1975), 191–195.